# SDR CA150723005

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,142 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Engine
- Part time: 10,446 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER FAILED COMPRESSION TEST, AFTER DISASSEMBLY EXCESSIVE CARBIDE BUILD-UP WAS FOUND AROUND THE EXHAUST VALVE WITH SOME MINOR SCORING AROUND THE PISTON.
